MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8 MM THICKNESS DO NOT IMPLANT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8 MM THICKNESS DO NOT IMPLANT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the tibial trial for the ppk cracked during the cementing process.The leg was in full extension with the amber thickness gauge inserted between the femoral implant and the trial surface in order to create more compression forces on the cement.Upon retrieval of the trial it had cracked during the cementing process.No particles from the instrument entered nor needed to be retrieved from the patient.The device was cracked but remained intact.The surgical procedure was followed.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 1825034.
 
Event or Problem Description

Brand Name
ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8 MM THICKNESS DO NOT IMPLANT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11083403
Report Number0001822565-2020-04238
Device Sequence Number14128720
Product Code HSX
UDI-Device Identifier00880304809901
UDI-Public(01)00880304809901(11)180104(10)63904348
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100608
Device Lot Number63904348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age52 YR